# SDR 9716009903

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Engine
- Condition: Smoked
- Location: Right
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

TOWER REPORTED SMOKE FROM RIGHT ENGINE ON TAKEOFF ROLL.  TAKEOFF WAS ABORTED AT 105 KNOTS AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND FOUND FUEL ON RIGHT WING TIP AT VENT BOX AREA.   RAN RIGHT ENGINE TO TAKEOFF POWER FOR THREE MINUTES AND NO SMOKE WAS VISIBLE. ALL ENGINE PARAMETERS WERE NORMAL.  NO LEAKS WERE FOUND.  AIRCRAFT RETURNED TO SERVICE.
